# SDR AALA20040430

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT L1 DOOR INOPERATIVE.   SECURED EMERGENCY LIGHT AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
